Previous |  Up |  Next

Article

References:
[1] Edmunds D. E., Kufner A., Rákosník J.: Embeddings of Sobolev spaces with weights of power type. Z. Anal. Anwend. 4 (1985), 25–34. MR 0787397
[2] Opic B., Kufner A.: Hardy-type inequalities. Pitman Research Notes Math. Series 219,, Longman Scientific and Technical, 1990. MR 1069756
[3] Kufner A., Fučík S., John O.: Function Spaces. Academia, Prague, 1977. MR 0482102
[4] Rákosník J.: On embeddings and traces in Sobolev spaces with weights of power type. Approximation and Functional Spaces, Banach Center Publication, 22, PWN – Polish Scientific Publishers, Warsaw, 1989, pp. 331–339. MR 1097204
Partner of
EuDML logo